# SDR TRBA2007041

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 15,324 hours, 17,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Part serial: 0311
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON PAX DOOR ENTRY STAIR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AS PER JIC NR 33-51-24 AND FOUND WORKING PROPERLY.
